# SDR FDEA201701090109

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 31,291 hours, 16,575 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Not Reported
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR AND NOSE LANDING GEAR NOT UP AND LOCKED ECAM INDICATION WITH ASSOCIATED POSITION DETECTION WARNING LIGHTS DISPLAYED AFTER GEAR HANDLE MOVED TO UP POSITION AFTER TAKEOFF.  ECAM DIRECTED LANDING GEAR RETRACTION INOPERATIVE.  WHEN GEAR HANDLE MOVED TO THE DOWN POSITION, GEAR INDICATED DOWN AND LOCKED POSITION 2 WAS USED DURING ENTIRE EVOLUTION.  RETURNED TO DEPARTURE. REMOVED AND REPLACED 2GA AND 3GA, OPS TESTED GOOD.
